# SDR ASAA9780220

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Sheared
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 195 - CREW REPORTED THE L2 DOOR HANDLE IS OUT OF POSITION WITH DOOR CLOSED.  REPLACED SHEARED HANDLE RETAINING PIN AND OPERATED NORMALLY.  (M)
